# SDR CALA2015050693660

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 58,780 hours, 23,776 cycles
- Engine: Iae V2522A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON EXTENSION LGCIU 1 & 2 FAILED.  GEAR HAD TO BE MANUALLY EXTENDED IAW ECAM.  REPLACED LG CONTROL LEVER, OK NO FAULTS.
